MathSciNet Relay Station
MathSciNet bibliographic data
MR1650097 (2000j:03071) 03E55 (03E05)
Jech, Thomas; Shelah, Saharon On reflection of stationary sets in ${\scr P}\sb \kappa\lambda$. Trans. Amer. Math. Soc. 352 (2000), no. 6, 2507–2515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement